Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Inflammation and hard knots in stomach after taking injections for uterine cancer. Switched to Warfarin,lump on leg. Is it clot ?

My 84 year old mother has uterine cancer and was put on injections for 3 blood clots a couple months ago. She developed inflammation and hard knots in her stomach from the injections and was switched to warfarin a couple weeks ago. Her INR is 2.8 now. A few days ago, she noticed a marble sized round lump in her lower leg. It is cool to the touch, is not red (today it has a faint yellow ring discoloration) is not painful at all. She called her doctor this morning but has had no response (It s 5:30 PM here now). Could this be a blood clot? Should she apply heat or cold to it? Thank you.
Asked On : Mon, 14 Jan 2013
Answers:  1 Views:  114
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Oncologist, Radiation 's  Response
you are on injection for uterine cancer . but I am not sure what injection it could be. because uterine cancer rarely need any injection. if her hemoglobin count is low then she may have given erythropoetin. she may have given enoxaparin to treat deep vein thrombosis. but now her INR is within normal limit so it is unlikely to have a clot. clinical examination of the lump is necessary. consult your oncologist.
Answered: Mon, 28 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor